MAUDE Adverse Event Report: VENTED HOSPITAL FULL FACE MASK; MNT

VENTED HOSPITAL FULL FACE MASK; MNT
Model Number RT040
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).We are currently in the process of finalising our investigation.We will provide a follow up report upon completion of investigation.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in (b)(6), via a fisher & paykel healthcare (f&p) field representative that the headgear strap of a rt040m vented hospital full face mask was broken.There was no patient involvement.
 
Additional Manufacturer Narrative
(b)(4).The rt040 vented hospital full face mask features a mask base, seal, and headgear.The mask is an oronasal patient interface for use as an accessory to therapy devices providing non-invasive bi-level or continuous positive airway pressure support therapy.This mask is for spontaneously breathing adult patients with respiratory insufficiency or respiratory failure who are suitable for non-invasive positive pressure support therapy in a hospital or clinical setting.Method: the complaint (b)(4) vented hospital full face mask was not returned to fisher & paykel healthcare (f&p) for evaluation.Our investigation is based on the information and photograph provided by the customer, and our knowledge of the product.Results: visual inspection of the provided photograph revealed that the headgear velcro was separated from the headgear.Conclusion: we were unable to determine the cause of the reported damage found to the rt040 headgear.The supplier of the headgear has been notified of this issue and is conducting their own investigation.Our user instructions illustrate in pictorial format the correct set-up and proper use of the rt040 vented hospital full face mask.It also states the following: verify that the therapy device, including alarms and safety systems, have been validated prior to use.This mask may only be used in a hospital or clinical setting where the patient is adequately monitored by trained medical staff.Failure to monitor the patient may results in loss of therapy, serious injury or death.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in china, via a fisher & paykel healthcare (f&p) field representative that the headgear strap of a rt040m vented hospital full face mask was broken.There was no patient involvement.

Brand Name
VENTED HOSPITAL FULL FACE MASK
Common Device Name
MNT
MDR Report Key11210765
Report Number9611451-2021-00072
Device Sequence Number4104020
Product Code MNT
UDI-Device Identifier09420012429834
UDI-Public(01)09420012429834(10)2101008440(11)200213
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K060044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT040
Device Catalogue NumberRT040
Device Lot Number2101008440
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/24/2020
Supplement Date Received by Manufacturer02/16/2021
Initial Report FDA Received Date01/21/2021
Supplement Report FDA Received Date03/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1